Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 509613, 8 pages
http://dx.doi.org/10.1155/2013/509613
Research Article

On a New Space of Double Sequences

Department of Mathematics, Art and Science Faculty, Ondokuz Mayıs University, Kurupelit Campus, Samsun, Turkey

Received 3 May 2013; Accepted 17 June 2013

Academic Editor: Józef Banaś

Copyright © 2013 Cenap Duyar and Oğuz Oğur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Khan, “On Δvm-Cesáro summable double sequences,” Thai Journal of Mathematics, vol. 10, no. 3, pp. 535–539, 2012. View at Google Scholar · View at MathSciNet
  2. V. A. Khan and S. Tabassum, “Statistically pre-Cauchy double sequences,” Southeast Asian Bulletin of Mathematics, vol. 36, no. 2, pp. 249–254, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. A. Khan, S. Tabassum, and A. Esi, “Statistically convergent double sequence spaces in n-normed spaces,” ARPN Journal of Science and Technology, vol. 2, no. 10, pp. 991–995, 2012. View at Google Scholar
  4. B. V. Limaye and M. Zeltser, “On the Pringsheim convergence of double series,” Proceedings of the Estonian Academy of Sciences, vol. 58, no. 2, pp. 108–121, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. A. Khan and S. Tabassum, “Statistically convergent double sequence spaces in 2-normed spaces defined by Orlicz function,” Applied Mathematics, vol. 2, no. 4, pp. 398–402, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. A. Khan and S. Tabassum, “On some new quasi almost Δm-lacunary strongly P-convergent double sequences defined by Orlicz functions,” Journal of Mathematics and Applications, vol. 34, pp. 45–52, 2011. View at Google Scholar · View at MathSciNet
  8. V. A. Khan and S. Tabassum, “On ideal convergent difference double sequence spaces in 2-normed spaces defined by Orlicz functions,” JMI International Journal of Mathematics and Applications, vol. 1, no. 2, pp. 26–34, 2010. View at Google Scholar
  9. V. A. Khan and S. Tabassum, “Some vector valued multiplier difference double sequence spaces in 2-normed spaces defined by Orlicz functions,” Journal of Mathematical and Computational Science, vol. 1, no. 1, pp. 126–139, 2011. View at Google Scholar · View at MathSciNet
  10. V. A. Khan and S. Tabassum, “On some new double sequence spaces of invariant means defined by Orlicz functions,” Communications de la Faculté des Sciences de l'Université d'Ankara A1, vol. 60, no. 2, pp. 11–21, 2011. View at Google Scholar · View at MathSciNet
  11. V. A. Khan and S. Tabassum, “The strongly summable generalized difference double sequence spaces in 2-normed spaces defined by Orlicz functions,” Journal of Mathematical Notes, vol. 7, no. 2, pp. 45–58, 2011. View at Google Scholar · View at MathSciNet
  12. V. A. Khan and S. Tabassum, “On some new almost double Lacunary Δm-squence spaces dened by Orlicz functions,” Journal of Mathematical Notes, vol. 6, no. 2, pp. 80–94, 2011. View at Google Scholar
  13. V. A. Khan, S. Tabassum, and A. Esi, “Aσ double sequence spaces and statistical convergence in 2-normed spaces dened by Orlicz functions,” Theory and Applications of Mathematics and Computer Science, vol. 2, no. 1, pp. 61–71, 2012. View at Google Scholar
  14. W. L. C. Sargent, “Some sequence spaces related to the lp spaces,” Journal of the London Mathematical Society, vol. 35, pp. 161–171, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Altun and T. Bilgin, “On a new class of sequences related to the lp space defined by Orlicz function,” Taiwanese Journal of Mathematics, vol. 13, no. 4, pp. 1189–1196, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Esi, “On a class of new type difference sequence spaces related to the space lp,” Far East Journal of Mathematical Sciences, vol. 13, no. 2, pp. 167–172, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. C. Tripathy and S. Mahanta, “On a class of sequences related to the lp space defined by Orlicz functions,” Soochow Journal of Mathematics, vol. 29, no. 4, pp. 379–391, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Rath, “Spaces of r-convex sequences and matrix transformations,” Indian Journal of Mathematics, vol. 41, no. 2, pp. 265–280, 1999. View at Google Scholar · View at MathSciNet
  19. D. Rath and B. C. Tripathy, “Characterization of certain matrix operators,” Orissa Mathematical Society, vol. 8, pp. 121–134, 1989. View at Google Scholar
  20. B. C. Tripathy and M. Sen, “On a new class of sequences related to the space lp,” Tamkang Journal of Mathematics, vol. 33, no. 2, pp. 167–171, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet